Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sequential continuity in dyadic spaces
HTML articles powered by AMS MathViewer

by R. H. Marty PDF
Proc. Amer. Math. Soc. 66 (1977), 363-364 Request permission

Abstract:

A characterization of metrizability in dyadic spaces in terms of sequential continuity is given. Also, it is shown by examples that invariance under projections (composition) cannot be eliminated from the hypotheses of theorems of Mazur and Engelking concerning the continuity of sequentially continuous functions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C05, 54D55, 54E35
  • Retrieve articles in all journals with MSC: 54C05, 54D55, 54E35
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 363-364
  • MSC: Primary 54C05; Secondary 54D55, 54E35
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0500813-9
  • MathSciNet review: 0500813